# SDR REXA200500136

- Difficulty date: November 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 10,881 hours, 9,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09096
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAVATORY SMOKE WARNING ON TAKEOFF.  FLIGHT ATTENDANT VERIFIED FALSE WARNING, NO SMOKE FOUND.  SYSTEM DEFERRED.  DEFER CLEARED BY REMOVING AND REPLACING THE LAVATORY SMOKE DETECTOR.
